# SDR ASAA2022020237335

- Difficulty date: February 2, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 28,087 hours, 9,001 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP-ILLUMINATES WITH SYSTEM CHECK-RESET OUT WITH PUSH MASTER CAUTION QRH-FOLLOWED. GROUNDED - YES. PERFORMED PZTC #2 TEST FOUND FLT DECK TRIM VALVE FAULT, RESET FAULT AND RAN BOTH PACKS TO FULL COOL & FULL WARM, NO FAULTS PRESENT WITH RECALL TEST, REF B737-900 AMM 21-61-20 & AMM 21-00-00.
